0
Hopp til hovedinnhold

Torstein Kastberg Nilssen

Førsteamanuensis

 
Kontor:
J2044 ( Universitetsveien 25, Kristiansand )

Arbeidserfaring

  • Oktober 2019. Førsteamanuensis, Universitetet i Agder.
  • Februar 2017 - Oktober 2019. Post-doc ved Technische Universität Berlin, Insitut für Mathematik.
  • Februar 2014 - Januar 2017. Post-doc ved Universitetet i Oslo, Matematisk institutt.

Faglige interesser

Nonlinear stochastic partial differential equations and variational methods. Pathwise solutions and rough paths. Stochastic (Partial) Differential Equations with irregular coeffcients. The (Stochastic) Transport Equation. Regularizing effect of noise. Malliavin calculus. 

Utvalgte publikasjoner

  • David Banos, Torstein Nilssen, Frank Proske: Strong existence and higher order Frechet differentiability of stochastic fows of fractional Brownian motion driven SDE's with singular drift.
    To appear in Journal of Dynamics and Differential Equations.
    Preprint: http://arxiv.org/abs/1511.02717
  • Torstein Nilssen: Rough linear PDE's with discontinuous coeffcients - existence of solutions via regularization by fractional Brownian motion.
    To appear in Electronic Journal of Probability.
    Preprint: http://arxiv.org/abs/1509.01154
  • Peter Friz, Torstein Nilssen Wilhelm Stannat: Existence, uniqueness and stability of semilinear rough partial differential equations.
    Journal of Differential Equations, 2019, ISSN 0022-0396, https://doi.org/10.1016/j.jde.2019.09.033.(http://www.sciencedirect.com/science/article/pii/S0022039619304346)
  • Antoine Hocquet, Torstein Nilssen, Wilhelm Stannat: Generalized Burgers equation with rough transport noise.
    Stochastic Processes and their Applications, 2019, ISSN 0304-4149, https://doi.org/10.1016/j.spa.2019.06.014.(http://www.sciencedirect.com/science/article/pii/S030441491830721X)
  • Martina Hofmanova, James-Michael Leahy, Torstein Nilssen: On the Navier-Stokes equation perturbed by rough transport noise.
    Journal of Evolution Equations (2018). https://doi.org/10.1007/s00028-018-0473-z
  • Torstein Nilssen: Quasi-linear Stochastic Partial Differential Equations with irregular Coeffcients - Malliavin Regularity of the Solution.
    Stochastic Partial Differential Equations: Analysis and Computations. September 2015, Volume 3, Issue 3, pp 339-359.
  • Salah-Eldin A. Mohammed, Torstein Nilssen, Frank Proske: Sobolev Differentiable Stochastic Flows of SDE`s with Measurable Drift and Applications.
    Ann. Probab. Volume 43, Number 3 (2015), 1535-1576.
  • David Banos, Torstein Nilssen: Malliavin regularity and regularity of densities of SDE's. A classical solution to the stochastic transport equation. Stochastics, (2015), DOI: 10.1080/17442508.2015.1102265.
  • Torstein Nilssen: Regularity of Strong Solutions of one-dimensional SDE's with discontinuous and unbounded drift.
    Stochastics, An International Journal of Probability and Stochastic Processes, Volume 88, 2016 -
    Issue 5
  • Thilo Meyer-Brandis, Torstein Nilssen, Olivier Menoukeu-Pamen, Frank Norbert Proske, Tusheng Zhang: A variational approach to the construction and Malliavin differentiability of strong solutions of SDE's.
    Mathematische Annalen, Springer-Verlag Berlin Heidelberg 201310.1007/s00208-013-0916-3, 2013.

Ekspertområder

Sist endret: 28.10.2019 12:10